# SDR 2024FA0000629

- Difficulty date: August 1, 2024
- Submitted: August 22, 2024
- Operation: General aviation
- Aircraft: N6309Q
- Make and model: Mooney M20F
- Aircraft serial: 670402
- Aircraft time: 4,918 hours
- Engine: Lyc IO360A3B6
- Engine time: 1,030 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Line
- Part number: LW120980140
- Condition: Broken
- Location: Engine
- Part time: 1,030 hours
- Component: Engine, Lyc, IO360A3B6
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 FUEL INJECTION LINE CAME APART AT SOLDER JOINT BY INJECTOR B-NUT. CYLINDER SHUT DOWN IN FLIGHT AND CAUSED A FUEL LEAK.  AIRCRAFT MADE EMERGENCY LANDING AT MILITARY INSTALLATION.  PART IS 1029.9 HOURS SINCE NEW FROM FACTORY. REPETITIVE INSPECTION UNDER AD I15-19-07 S NOT SUFFICIENT TO PREVENT FUTURE ACCIDENTS. THIS IS THE THIRD TIME WE HAVE SEEN THIS ISSUE.
